Maximal entropy measures in dimension zero

Volume 127 / 2012

Dawid Huczek Colloquium Mathematicum 127 (2012), 55-66 MSC: Primary 37A35; Secondary 37B40. DOI: 10.4064/cm127-1-4


We prove that an invertible zero-dimensional dynamical system has an invariant measure of maximal entropy if and only if it is an extension of an asymptotically $h$-expansive system of equal topological entropy.


  • Dawid HuczekInstitute of Mathematics and Computer Science
    Wrocław University of Technology
    50-372 Wrocław, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image